# SDR C2XA08TY034

- Difficulty date: March 16, 2008
- Submitted: March 16, 2008
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 21,695 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 14566208408
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 5A INSPECTION THE RT WING UPPER SKIN I/B GROUND SPOILER WAS FOUND CRACKED.  MAINTENANCE REMOVED THE DAMAGED SKIN, FABRICATED A FILLER, THE DOUBLER TRIPLED DRILL AND COUNTERSUNK.  ALODINED, PRIMED AND INSTALLED IAW EC5740-01141.  RESTORED TO THE ORIGINAL FINISH.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
